# SDR SWAA2022040189187

- Difficulty date: March 28, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N8520Q
- Make and model: Boeing 737
- Aircraft serial: 42532
- Aircraft time: 17,476 hours, 8,173 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Actuator
- Condition: Out Of Position
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT ENTRY DOOR WILL NOT OPEN. / [01] PER FIM 52-10-00. FOUND DOOR SNUBBER LEAKING AND SNUBBER BUMPER MISSING. REMOVED AND REPLACED DOOR SNUBBER AND INSTALLED NEW SNUBBER BUMPER PER AMM %2-13-51. DOOR OPERATION NORMAL; NO DEFECTS NOTED AT THIS TIME.
